# SDR IPXA10M60133

- Difficulty date: May 26, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: ARG73221
- Part serial: CPT1077NTW
- Condition: Frozen
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR PRIMARY AND SECONDARY LIGHTS ILLUMINATED WITH GEAR HANDLE UP AFTER TAKEOFF. RAN CK LIST. DID NOT CORRECT PROBLEM.  FOUND LOWER MLG STRUT BRACE TO STRUT HINGE FROZEN. REF ECA 020629.  INSTALLED NEW LOWER MLG STRUT BRACE ASSY AND CENTER PIN. REF AMM 32-13-01-4.
